# SDR F3LA97124

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6546921528
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DENT IN OUTER SKIN 5 INCHES FROM FORWARD EDGE, AND 20 INCHES FROM BOTTOM EDGE ON THE FORWARD CARGO DOOR.  REMOVED DAMAGE IN OUTER SKIN AND INSTALLED REPAIR PER SRM 52-00-01 FIG 203.  DIMENSIONS OF CUTOUT ARE LENGTH 2 INCHES BY WIDTH 1 INCH.  (M)
